# SDR REXA2017032800435

- Difficulty date: March 28, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE LEFT OF STGR 27 HAS CORROSION ON BOTH SIDES BETWEEN FRAMES 364 AND 349, IN THE FWD E & E BAY. OUT OF LIMITS. REMOVED AND REPLACED DIAPHRAM LEFT OF STGR 27 FR 364- FR 349 IAW SRM 51-42-06 + 51-42-21.
